advertisement
Question
Posted by: Gesiggie (Cornel) | 2010/12/13

Lentogesics van mark?

Hi Doc,

Ek het vandag my herhalings voorskrif gaan haal vir Lentogesics en ek verstaan dat dit van die mark af gehaal gaan word, asook Synap Forte.

Weet Doc dalk wat is die rede daarvoor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cornel
Daar is 'n middel in (Propoksifeen) wat jou hart kan aantas. Gebruik jy dit chronies?
Sien http://www.health24.com/news/Medications_Medicines/1-927,60115.asp
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jbh | 2010/12/13

Lees hoof berig op News24

Reply to jbh
Posted by: Cyberdoc | 2010/12/13

Hallo Cornel
Daar is 'n middel in (Propoksifeen) wat jou hart kan aantas. Gebruik jy dit chronies?
Sien http://www.health24.com/news/Medications_Medicines/1-927,60115.asp
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement